Home | About us | Editorial board | Ahead of print | Current issue | Archives | Search | Submit article | Instructions | Subscribe | Advertise | Contact us |  Login 
National Journal of Maxillofacial Surgery
 
Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 84
 

  Article Access Statistics

Year : 2011 | Volume:  2 | Issue Number:  1 | Page:  66-68

CASE REPORT

Pleomorphic adenoma of submandibular gland: An uncommon occurrence
Rai Sachin, Sodhi S. P. S., Sandhu Simarpreet V

Number of times this article was viewed 5607
Number of times this article has been printed  from the site 139
Number of times this article was emailed to others 2
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
  Reviewers 
 Back To Article